# SDR HEEA966432

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT HAS CONSTANT STATIC. REPLACED FADED DISPLAY LENS, INTERMITTENT S102 TRANSFER SWITCH.  ALSO REPLACED HEADER P201 AND APPLIED HUMISEAL FOR HEADER MODIFICATION.  INSPECTED AND UNIT BENCH CHECK GOOD.
